MathSciNet Relay Station
MathSciNet bibliographic data
MR2138105 90C47 (90C48)
Combettes, Patrick L.; Hirstoaga, Sever A. Equilibrium programming in Hilbert spaces. J. Nonlinear Convex Anal. 6 (2005), no. 1, 117–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement